Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Analytic Solutions of Liouville Equation using Extended Trial Equation Method and The Functional Varible Method

PP: 93-96
A. Kurt, O. Tasbozan,
In this paper, the functional variable method and extended trial method are applied to the Liouville equation to obtain its exact solution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved